MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible
Model Number M00561231
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the intestinal tract for an esophageal endoscopic mucosal resection procedure performed on (b)(6) 2026.During the procedure the snare failed to deliver energy.Procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device failure to deliver energy.

Brand Name
CAPTIVATOR II
Common Device Name
snare, flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25682434
Report Number3005099803-2026-02639
Device Sequence Number21265108
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)281215(10)38205897
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561231
Device Catalogue NumberM00561231
Device Lot Number0038205897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight151 LB